How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I'm taking amoxicillin 125mg. And my body is swelling

Customer Question

I'm taking amoxicillin 125mg. And my body is swelling including my penis
Submitted: 5 months ago.
Category: Medical
Expert:  Nadim Al-Mubarak replied 5 months ago.

Greetings

Amoxicillin is a Penicillin and the symptoms you describe represent an allergic reaction to this drug. I would advise you to go to the Emergency Room tonight. You will need to be checked out and you will need IV steroid to be followed by oral steroid. It's easiest to treat early than late. You officially have Penicillin allergy and you should avoid these Antibiotics in the future.

If this asnwers your question, please complete the above rating. It's how we get credit for the service. Best wishes

Expert:  Nadim Al-Mubarak replied 5 months ago.

Let me know if you have any more questions

Related Medical Questions